MathSciNet Relay Station
MathSciNet bibliographic data
MR1375910 93D15 (70F25 70Q05)
Astolfi, A. Discontinuous control of nonholonomic systems. Systems Control Lett. 27 (1996), no. 1, 37–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement